# SDR 95ZZZX6562

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N69RP
- Make and model: Beech D55
- Aircraft serial: TE766
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050606
- Condition: Failed
- Location: Rt Act Attach
- Part time: 6,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON EXITING THE AIRCRAFT, THE WEIGHT OF THE PILOT STANDING ON THE RT FLAP, TORE THE ACTUATOR ATTACH BRACKET, RIPPED THE SKIN AND PULLED THE RIB ATTACHMENT OUT OF THE FLAP.  THIS CONDITION ALLOWED THE FLAP TO GO TO THE EXTENDED POSTION.  IN-FLIGHT, AN UNNOTICED CRACK IN THE AREA COULD RESULT IN FLAP RETRACTION UNDER THE EXTREME AIR LOADS IN THIS AREA.  SUSPECT CAUSE, OVER-STRESS OF ACTUATOR ATTACH AREA.  WEAK AREA.  PREVENTION, MODIFY, BEEF-UP, MORE FREQUENT INSPECTIONS.
